# SDR F3LA2017082400192

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 47,185 hours, 23,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Frame 66
- Part time: 47,185 hours, 23,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  N1718N154 INSPECTION FLOORBEAM BETWEEN Y1292 AND Y765 CORRODED AT FRAME 66.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, AND SRM 51-72-11-911-001.
